# SDR 2002FA0000332

- Difficulty date: February 7, 2002
- Submitted: March 12, 2002
- Operation: General aviation
- Aircraft: N58WC
- Make and model: Beech 58
- Aircraft serial: TH766
- Engine: Cont IO520*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW12
- Part serial: 2475
- Condition: Inoperative
- Location: Vacuum Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED DUAL VACUUM PUMP FAILURE IN FLIGHT IN VFR CONDITIONS.
